The tight span of an antipodal metric space: Part 1 - Combinatorial properties

Huber, K. T., Koolen, J. and Moulton, V. (2005) The tight span of an antipodal metric space: Part 1 - Combinatorial properties. Discrete Mathematics, 303 (1-3). pp. 65-79. ISSN 0012-365X

Full text not available from this repository. (Request a copy)
Item Type: Article
Additional Information: The 2002 Korea-Hungary Joint Workshop on Combinatorics and The 2002 Com2MaC Conference on Graphs and Combinatorics
Faculty \ School: Faculty of Science > School of Computing Sciences
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 09 Jun 2011 16:40
Last Modified: 24 Jul 2019 16:11
URI: https://ueaeprints.uea.ac.uk/id/eprint/21529
DOI: 10.1016/j.disc.2004.12.018

Actions (login required)

View Item View Item